# SDR REXA2020040100419

- Difficulty date: March 29, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,342 hours, 29,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHT ON LEFT SIDE OUT
REMOVED AND REPLACED CENTER EMERGENCY LIGHT ON LEFT SIDE IAW CRJ 200 AMM 33-51-21. OPS CHECK GOOD P/N ON/OFF- 1317
